# SDR HALA2020081100171

- Difficulty date: August 9, 2020
- Submitted: August 11, 2020
- Operation: Air carrier
- Aircraft: N205HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08092
- Aircraft time: 6,053 hours, 1,178 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Priority Valve
- Part number: 70646A010001
- Part serial: 7064601281
- Condition: Not Reported
- Location: Nr 1
- Part time: 26 hours, 5 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ETOPS SIGNIFICANT SYSTEM.  ENG 1 BLEED ABN PR RESET CB'S PER MAINTENANCE "AIR PACK 1 REGUL FAULT" ISSUE PERSISTED.  PFR INDICATED PRV 1 FAULTING. INSPECTED VALVE & FOUND DIFFICULT TO OPERATE BY HAND. REMOVED & REPLACED PRV 1 PER AMM 36-11-52. LEAK CHE3CK OK. OPS CHECK OK. NO FAULTS NOTED.
